Translator Disclaimer
June 1960 Generalizations of some theorems on positive matrices to completely continuous linear transformations on a normed linear space
A. C. Mewborn
Duke Math. J. 27(2): 273-281 (June 1960). DOI: 10.1215/S0012-7094-60-02724-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 2 • June 1960
Back to Top